# SDR ABXA000049

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 5910055515
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT INBOARD SPOILER CRACKED AT THE UPPER SURFACE CUT-OUT.  REPLACED SPOILER PANEL IAW DC9 SMM 27-61-01..
